# SDR AALA20120314019

- Difficulty date: February 22, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FITTING IS GOUGED.  REPLACED DOOR HANDLE HOUSING PER AARD 51-10-05.
